# SDR 29GA2015062300003

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 31,712 hours, 35,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 85
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/A'S EMERGENCY LIGHT SWITCH DOES NOT LIGHT UP ARM WHEN THE LIGHTS ARE ARMED. REPLACED LAMP AT F/A'S EMERGENCY LIGHT ARM SWITCH OPS CHECK NORMAL.
